# SDR CA000209055

- Difficulty date: January 15, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 12,292 hours
- Engine: Ge CF343A1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Lever
- Condition: Failed
- Location: Te Flap Control
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH FLAP FAIL MESSAGE APPEARED WITH NO MOVEMENT OF FLAP LEVER. FLAPS INSPECTED AS PER AD CF98-14R1, NO FAULT FOUND.
